# SDR 3CMA20161017001

- Difficulty date: October 17, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N824DM
- Make and model: Cessna 525B
- Aircraft serial: 525B0270
- Aircraft time: 2,919 hours, 2,264 cycles
- Engine: Wilint FJ44
- Engine time: 2,919 hours, 2,264 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Part time: 1,543 hours, 1,326 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ENROUTE,  NR 2 ENGINE EXPERIENCED AN UN-COMMANDED SHUTDOWN. MAINTENANCE REMOVED AND REPLACED THE FUEL DELIVERY UNIT (FDU) AS A PRECAUTION AS NO ROOT CAUSE OF THE PROBLEM WAS IDENTIFIED.
